Doctor insights on:
Bromfed Brompheniramine Dm
Ultimately : Given enough time, all medications will expire. This means that the medication has lost its therapeutic action. Everything gets old, even medications. The decay rate differs with different drugs. ...Read more
Dm can be abused: Any dm product can be abused and some people take it to "get high". The other medicines in various products can make the pt. Very ill. ...Read more
Hi I accidently gave my 3 and a half year old a full teaspoon of Bromfed (brompheniramine) dm syrup will she be ok?
Yes: Encourage her to drink lots of water and/or other fluids (no caffeine). This will help prevent problems from drying out due to the antihistamine in the Bromfed (brompheniramine). The antihistamine may cause her to be excessively sleepy, and this may be prolonged. Make sure you wake her frequently and get her to drink and she should be okay. ...Read more
See below: Depends on the child's age and condition. Not enough info given here to give a specific answer. ...Read more
Medication Effects: Since you did not describe what the side effects are or what you were treating in the first place, my first thought is that this is most likely not side effects from this medication but symptoms of the underlying problem. ...Read more
My 10 year old, 100lb, son took 2 teaspoons of Bromfed (brompheniramine) dm syrup instead of 1 teaspoon. How concerned should I be. ?
Not so much: Just delay his next dose a couple hours, and have him be more careful with dosages. At 100 pounds, he should be fine. Good luck. ...Read more
Do Not!!!: The medication is not labeled to be used for such and should not be. Pass this on to those involved in this practice please. ...Read more
Can my 7 year old take Bromfed (brompheniramine) DM and Claritan in the same day? He took Claritan this morning at 7AM. It is now 9:59PM and he is coughing.
I accidently misread the dosage of Bromfed (brompheniramine) dm syrup and gave my 7 yr daughter a teaspoonful instead of 1/2 a teaspoon. Will this harm her in any way?
My 3 year old was prescribed bromfed (brompheniramine) dm. 5ml every 4 hours. I just looked it up online and that is twice a normal dose. She already had it before bed?
17 week old is coughing and seems very tired... He is taking Bromfed (brompheniramine) dm but it is just making him tired but he still has the cough for over a month :(?
Time 2 C MD: This needs a careful evaluation.Get a more detailed answer ›
Why do you ask?: Are you considering an over-dose? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Yes.: Overdose could be lethal (http://www.bromfeddm.com/About%20Us/) If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Forgot that i gave my 4yr old his 2.5ml dose of bromfed (brompheniramine) dm.Gave it to him again.He also takes 4mg of montelukast. Will he be okay?
Yes: Bromfed (brompheniramine) is a med for asthma which has an antihistamine in it so it may may make him feel groggy as a side effect. Montelukast is an asthma drug which works in a different way As a leukatriene receptor antagonist. They don't have any drug interactions with each other. Just be more careful next time. ...Read more
Heart racing...: There is no direct interaction or contraindications, however, bromphed dm contains Pseudoephedrine and proair contains albuterol. Both are stimulants to the heart, so you may feel palpitations or your heart racing. At 22 this should not be a problem as long as you don't have any heart problems. ...Read moreSee 1 more doctor answer